# SDR AALA20100202TUL02

- Difficulty date: February 2, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON SUBFLOOR AT STATIONS 160 TO 198 LEFT HAND SIDE. INSTALL DOUBLER ON SUBFLOOR PER AARD 53-20-00-016.
